Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Urge to urinate while having erection. Black blood clots in urine. No pain

hey sometimes when i have an erection and have to urinate ...sometimes not all the time i see a black clots of what looks like old blood comes out with my urine ... this has happened two times now. the last time was about three months ago. like i said its not all the time. and i dont hurt when it does this i just see it..
Asked On : Sun, 27 May 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have
noticed blood clot in urine twice during last three months when your penis is erected.

This is most likely to be due to increased blood flow to the entire penis including urethra while erected and there is possibility of urethra being inflammed gicing tise to slight bleeding from inflammed urethra.

If you get it again please take broad spectrum antibiotics like Cefotaxime along with anti inflammatory medication like Diclofenac twice daily for couple of days.

Ensure to drink more water.


Answered: Sat, 23 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor